U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

What are the side affects of casodex (bicalutamide)?

1 doctor answer3 doctors weighed in
Dr. Simon Kimm
Urology 16 years experience
Several. : Casodex, or bicalutamide, blocks the action of testosterone and is used in the treatment of advanced prostate cancer. The most bothersome side effects are breast tenderness and enlargement, and hot flashes. Diarrhea, nausea, hepatic changes, and itching can also occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 42-year-old member asked:

Casodex (bicalutamide) withdrawal side effects?

3 doctor answers1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Casodex (bicalutamide): Is a non-steroidal androgen receptor inhibitor used in treatment of prostate cancer. I am not aware of withdrawal side effects, except those caused by hormonal imbalances due to changes in estrogen/testosterone levels.

Related questions

A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 76-year-old male asked:
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
1 doctor answer4 doctors weighed in
A 29-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 4, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.